|Will cornstarch stop diarrhea
Jun 16, 2006
Doc, I think is obvious that the person asking this question is because he is having diarrhea due to the meds and wants to know if corn starch could be used to control its side effect. Your response sound it kind of COLD
have a nice day
Will cornstarch stop diarrhea Aug 27, 2005
I have heard of people eating corn starch, mixed with water, to control diarrhea. Is this a good option or just an elaborate excuse for pica?
Response from Dr. Henry
The forum is for the discussion of side effects of HIV treatment. What is your HIV status and which HIV drugs are you taking. Management of diarrhea in the setting of HIV treatment depends on numerous individual factors. KH
| Response from Dr. Henry
I have seen no data that corn starch is helpful and safe for controlling diarrhea due to antiretroviral medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.